English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Perverse coherent sheaves and Fourier-Mukai transforms on surfaces, I

MPS-Authors
/persons/resource/persons236490

Yoshioka,  Kōta
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Yoshioka, K. (2013). Perverse coherent sheaves and Fourier-Mukai transforms on surfaces, I. Kyoto Journal of Mathematics, 53(2), 261-344. doi:10.1215/21562261-2081234.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AFD-3
Abstract
There is no abstract available